# SDR 9615096631

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 2211 · Autopilot Computer
- Part: Gyro
- Part number: 788270002
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE AIRCRAFT EXPERIENCED A SUDDEN ROLL AND PITCH UP CONDITION.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT FURTHER INCIDENT.   REPLACED THE NR 1 INERTIAL NAVIGATION SYSTEM COMPUTER AND AUTO-PILOT ROLL COMPUTER.  OPERATIONAL CHECK GOOD.
